# SDR ASOA05313

- Difficulty date: April 2, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N790EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT OB FLOOR SILL PLATE AT FS 280 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINT REPAIRED THE RT OB FLOOR SILL PLATE AT FS 280 IAW EO.  (K)
